[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: RE [IP] Fix A High BS

I take a humalog injection for anything over 250
because the Novolog takes forever to bring down a
high. An hour later BS will maybe only be down
30points or less, but I can drop 100pts with the same
amount of Humalog. But my sites are always irritated
on Humalog. Anyone else doing this?
--- len lutz <email @ redacted> wrote:
> -- Your HALF right, and 3/4 WRONG (IMNSHO)
> first of all, if YOU DID take a shot, HOW WOULD YOU
> KNOW WHY you were high ??
> This is the way i was taught:
> a) test 1 hour after a site change.if its high,
> correct
> (we're not talkin' a little amount here)
> b) if, 45 minutes to 1 hour later, you havent gone
> down ANY, there CAN be 
> only 1 reason
> (unless, you were on your way upreal high , and even
> the correction was not 
> enough to cover the swing.
> NOTE, the same thing would occur, with an injection,
> from one of those
> c) CHANGE The site(couldnt hurt, even if the site
> was ok) , and correct.
> Why is this not correct way ??
> (a syringe has not touched my body, since 10/10/02
> (other then one from the 
> doctor))...
> len dxdm 1956 pmp 10/10/02
> www.lenlutz.com/mydiabetes
> Lately It Occurs To Me, What A Long Strange Trip Its
> Been (R. Hunter)
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org

Do you Yahoo!?
Yahoo! Tax Center - forms, calculators, tips, more
for HELP or to subscribe/unsubscribe, contact: